MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 3-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 3-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE
Model Number Z398H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the procedure date? please confirm how many devices present the issue ( 3 o r 4)? what was used to complete the procedure? did the surgery was completed successfully? did these issues occurred in the same single procedure? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: events reported via 2210968-2021-07989 and 2210968-2021-07991.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure in 2021 and suture was used.During the procedure, the suture got detached from the needle.There were no patient consequences reported.Additional information was requested.

Brand Name
PDSII VIO 27IN 3-0 S/A FS-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12418150
Report Number2210968-2021-07990
Device Sequence Number3476959
Product Code NEW
UDI-Device Identifier10705031060845
UDI-Public10705031060845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ398H
Device Catalogue NumberZ398H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1